# SDR DALA2016120909736

- Difficulty date: December 5, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N932DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53457
- Aircraft time: 39,890 hours, 27,118 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON FORWARD SIDE OF RIGHT MAIN LANDING GEAR DOOR CUT OUT.  REMOVED CRACKED FRAME.  INSTALLED NEW FRAME IAW DWG 5930584.  (LP# 9389232)
